# SDR EISA96025

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL RIB CRACKED AT WS 629 SECOND LOWER STRINGER FWD OF REAR SPAR.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-10-05.  (M)
